# SDR USAAD01003

- Difficulty date: January 6, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N955VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47593
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL-YYZ - FLT 1633 - AT ROTATION THE STALL WARNING SYSTEM ACTIVATED AND THE FLIGHT CREW FIREWALLED THE ENGINES IN RESPONSE.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET THE STALL WARNING CIRCUIT BREAKERS AND THE SYSTEM CHECKED NORMAL.  ALL ENGINE PARAMETERS STAYED WITHIN LIMITS.  THE ENGINES WERE INSPECTED AND CHECKED OK.  (M)
